ISMP
ISMP
Home Support ISMP Newsletters Webinars Report Errors Educational Store Consulting FAQ Tools About Us Contact Us
ISMP
ISMP
ISMP Facebook
Site Search by PicoSearch. Help

THE FOLLOWING ARE EXCERPTS FROM OUR NEWSLETTER

March 10, 2005

  • Measuring up to medication safety
  • GLUCAGEN (glucagon) bar-coding problem could lead to administration of diluent instead of active drug.
  • Watch for potential mix-ups with new paclitaxel formulation, ABRAXANE (paclitaxel protein-bound particles for injectable suspension). Mistaking the new formulation for traditional drug could lead to overdose.
  • Look-alike packaging warning: Baxter's atropine 0.4 mg/mL and adenosine 6 mg/2 mL can easily be confused.
  • Worth Repeating: labeling medications on the sterile field is essential for patient safety.
  • Methotrexate calculation error highlights the value of independent double checks.


March 24, 2005

subscribe now

Resources
Acute Care Main Page
Current Issue
Past Issues
Highlighted articles
Survey Results
Action Agendas - Free CEs
Special Error Alerts
Subscribe
Newsletter Editions
Acute Care
Community/Ambulatory
Nursing
Long Term Care
Consumer
Home | Contact UsEmployment  | Legal Notices | Privacy Policy | Help Support ISMP
Med-ERRS Med-ERRS | MSOMedication Safety Officer Society | Consumer Medication SafetyFor consumers
 ISMP Canada ISMP Canada | ISMP Spain ISMP Spain | ISMP Brasil ISMP Brasil | International Group | Pennsylvania Patient Safety Authority

200 Lakeside Drive, Suite 200, Horsham, PA 19044, Phone: (215) 947-7797,  Fax: (215) 914-1492
© 2014 Institute for Safe Medication Practices. All rights reserved

 
ISMP
ISMP